# SDR AALA202505165926

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 42,890 hours, 16,966 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Vent Line
- Condition: Clogged
- Location: Zone 100
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED STRONG DIRTY SOCK SMELL IN THE MID CABIN ON APPROACH THRU LANDING. MAINTENANCE FOUND THE APU WAS OVERSERVICED AND DRAINED THE EXCESS OIL PER AMM 49-91-42. (AALA202505164104) MAINTENANCE ALSO FOUND THE APU GEARBOX VENT LINE HAD EVIDENCE OF COKING AND WAS CLOGGED. MAINTENANCE REPLACED THE VENT LINE PER AMM 49-26-55. (AALA202505165926) MAINTENANCE ACCOMPLISHED THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTED.
